Write a review

Dysport Poison - California

I had Dysport injected of 100 units on Sept 30th...

I had Dysport injected of 100 units on Sept 30th 2011 for crows feet and between the eyes. Immediately the next day I had neck and shoulder pain. Two days after the pain spread down my arms and had worsened, including extreme anxiety and fatigue like I've never had before. Went to my PCP and was given pain meds and anti anxiety meds. The symptoms continued into the following months. I got ill with a cough in November that I could not shake. In fact, with the sypmtoms from Dysport of fatigue and anxiety and body aches, the virus kept worsening to the point of hospitalization. I feel the toxic symptoms contributed to my inability to recover from the virus. It took 4 weeks to get well. It is now Jan. 6th and the neck, shoulder, and arm pain remains. Numbness in arms down to my hands and anxiety and extreme fatigue. I went out of work sick in December from the cough/cold and have not been able to return to work. I lay in bed most of the day. Has anyone had this type of reaction? It's just so odd that since I took that Dysport shot, my body has not been the same. I feel fatigued and in pain all day. I will NEVER use this product again.

Active Mind and Body

Office was recommended from a friend. I had only been to it a couple of times. When I talked to the doctor about my symptoms he immediately told me there was no relation to the Dysport which gave me a bad feeling. I'm not really sure about this office. I do know that I do not intend to return.

3 out of 5 stars Overall rating
3 out of 5 stars Doctor's bedside manner
3 out of 5 stars Answered my questions
3 out of 5 stars After care follow-up
3 out of 5 stars Time spent with me
4 out of 5 stars Phone or email responsiveness
4 out of 5 stars Staff professionalism & courtesy
3 out of 5 stars Payment process
4 out of 5 stars Wait tmes
Was this review helpful? 2 others found this helpful

Comments (5)

sadly its seems the 'unrelated' comment is standard when something goes really wrong.. it seems to come up in many of the reviews here. this puzzled me at first until i realized the language they use they are trained to use, it is to avoid admission of liability. when someone complains, they always revert to the same set of catch phrases, 'unrelated' is a big one. that is purely to avoid liability, it says right on the label and right on the official website it is known to cause all those side effects. but the practitioner will be careful to call everythign 'unrelated' as this will avoid any admission of liability on their part. then you will have to 'prove' it was related rather than them ever admitting it, which is obviously much more difficuilt.

i have been told to talk to lawyers too, but i just dont have a lot of hope, i have not seen anyone here who has had a succesful outcome that way, or even read of any successful law suits against physicians or other injectors unless they wer just totally unlicensed or something. if you hear anything from any attorneys i would be curious what they say. i really dont think i have any hope in my case, i did not have physical sickness but a -lot- of anxiety and also some -very- unaesthetic cosmetic results, which are possibly permanent.. my dr too used the word 'unrelated' suggesting i had 'neurological issues' and the dysport couldnt possibily have anythign to do with it when obviously, it directly caused my problems.

its all about avoiding liability. i think they are trained to use certain phrases cause they come up again and again. im starting to thiknk in terms of 'eye for an eye' everytime a dr messes up someones life with this stuff they should just be forced to be severely overdosed with a badly placed application of the drug they used. a good six months or so of torment in this way would be ample punishment i think. im sure they would be much much more cautious in the future. hope you feel better and if you do hear anything from any lawyers i would be curiuos to know what they say.. good luck. :>
  • Reply
I just had Dysport 3 weeks ago - two days after I experienced the same symptoms as you - I went to my PCP for the pain in my arm and numbness in my hand- he told me I injured myself and it needs to heal - then I went to a massage therapyst twice-she said she could not even get the forearm muscle to relax-at the time I didn't even think about the Dysport-after reading the Dysport Brochure I asked the RN that injected me-she said "it is highly unlikely" then I made an Appt with a Chiropractor-thinking I am out of wack-then I googled Dysport Poison and saw your comment - I called the Dysport Hotline but again they said it doesn't sound like it could be related-this pain is so intense-especially when I am sleeping-or trying to sleep! I never take any kind of meds-but I have been taking way too much over the counter meds that aren't helping - how do I tell my PCP that I need drugs??? Somebody HELP!
  • Reply
I have been experiencing the worst months of my life since Dysport injections. Vertigo, nausea, weakness in my arms and legs, urinary problems, arrythmias. At times, I have required help to walk. I have had an MRI on my brain, a pelvic ultrasound, visits to a dizziness clinic and have landed in the ER twice. I have missed work, family events and my life has been crap. Doctors couldn't figure it out. This lasted 4 months and finally I was feeling almost 100% better so I went to celebrate by having Dysport injections...again. Now the symptoms are starting all over... again. They build over the months and I am terrified of what's coming. I asked the doctor if it's related to Dysport and she said no but that I should never have Dysport again. I feel my body has been poisoned and when I asked if I should have some kind of antidote for Botulism poisoning, she again said no and that the symptoms are only temoporary. So, in fact, it will be 8 months out of my year that I was sick. I'm really scared of what's to come and maybe it will be worse. Is it poisoning my body and should I be treated for poisoning? This never happened with Botox.
  • Reply

I am so sorry to hear about the bad reaction you have had. I hope your employer has been understanding.

You may find these forums helpful:

"Anyone had serious Dysport or Botox side effects?"

Did you have a sore throat, fever, headache, etc after Dysport?

  • Reply
Thanks everyone! Well it's been 2yrs since injection. 5 months after injection I was diagnosed with chronic fatigue and fibromyalgia! Yep, was totally fine until this shot of poison! I ended up back at work 5 months post injection but was demoted but at least I can work now. My body has changed forever. I have a low tolerance to any chemicals and meds. I eat very clean organic stay away from processed foods. I don't work out or am active like I used to be, in fact I can hardly tolerate any physical exertion at all. I keep thinking one day I will SNAP out of this, but my rheumatologist says I'm in denial! I wish I could turn the clock back just before taking the shot with the knowledge I have today. I don't use any injectables now whatsoever in fear of how my body will react. Heck I can't even drink a glass of wine or take the flu shot now in fear of it raining havoc on my body yet alone inject my body with this poison! Yep, I was totally healthy active person before...it's been over 2 years... Chronic fatigue and Fibro, dry eye syndrome, ibs, hypoglycemia, pain, etc etc. That's what it did to me!
  • Reply